# SDR ASAA2021062335385

- Difficulty date: June 23, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 39,004 hours, 13,456 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 146A7502
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRANSITION FWD OF AFT CARGO DOOR HAS MULITPLE AREAS OF CORROSION. GROUNDED - YES. REPAIRED RH TRANSITION IAW B737-800 SRM 53-00-53-2R-5 REPAIR 5.
